Alert archive / Ohio / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 49, NWS Pittsburgh, PA

June 13, 20135 counties in Ohio

NWS Pittsburgh, PA issued this severe thunderstorm warning at Jun 13, 2013, 2:52 AM EDT for 5 counties in Ohio. It was in force for 68 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2013, 2:52 AM EDT (06:52 UTC)
Expired
Jun 13, 2013, 4:00 AM EDT
In force
68 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon

Counties Carroll County, OH, Columbiana County, OH, Harrison County, OH, Jefferson County, OH, Tuscarawas County, OH

The radar

The Pittsburgh radar (KPBZ), 62 km from the middle of the area, began a volume at 06:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 3:00 AM EDTTSTM WND DMGWellsville, OHTREES DOWN.
Jun 13, 3:00 AM EDTHAIL 1.75Wellsville, OH
Jun 13, 3:14 AM EDTTSTM WND DMGUhrichsville, OHTREES DOWN. WITH ONE TREE FALLING ONTO A CAR
Jun 13, 3:15 AM EDTTSTM WND DMG3 Nne Dennison, OHTREES DOWN
Jun 13, 3:19 AM EDTTSTM WND DMG7 Ese Carrollton, OHTREES DOWN ON BAY ROAD
Jun 13, 3:20 AM EDTTSTM WND DMG7 E Carrollton, OHTREES DOWN ON APOLLO ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 11:53 PM EDTSevere Thunderstorm Watch PDSSPC7 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 6.9 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2013-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1421 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2013-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 195 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1421 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
1057 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
195 m²/s²
0-3 km storm-relative helicity
330 m²/s²
Significant tornado parameter
1.7
Supercell composite
10.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

439 
WUUS51 KPBZ 130652
SVRPBZ
OHC019-029-067-081-157-130800-
/O.NEW.KPBZ.SV.W.0049.130613T0652Z-130613T0800Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
252 AM EDT THU JUN 13 2013

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CARROLL COUNTY IN EAST CENTRAL OHIO...
  COLUMBIANA COUNTY IN EAST CENTRAL OHIO...
  NORTHERN HARRISON COUNTY IN EAST CENTRAL OHIO...
  NORTHERN JEFFERSON COUNTY IN EAST CENTRAL OHIO...
  NORTHERN TUSCARAWAS COUNTY IN EAST CENTRAL OHIO...

* UNTIL 400 AM EDT

* AT 251 AM EDT...SEVERE THUNDERSTORMS WERE DETECTED ALONG A LINE
  EXTENDING FROM 11 MILES NORTHWEST OF HOMEWORTH TO STRASBURG...AND
  WERE MOVING EAST AT 55 MPH. THIS LINE OF STORMS IS CAPABLE OF
  PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BOLIVAR...            STRASBURG...          STONE CREEK...
  DOVER...              NEW PHILADELPHIA...   MINERAL CITY...
  UHRICHSVILLE...       DENNISON...           HOMEWORTH...
  MALVERN...            SHERRODSVILLE...      DELLROY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS LINE OF STORMS. MOVE INTO A STURDY BUILDING AND
AVOID WINDOWS.

PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO
THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

&&

LAT...LON 4066 8152 4067 8144 4066 8125 4073 8123
      4074 8109 4091 8108 4091 8091 4093 8090
      4093 8083 4091 8081 4090 8052 4064 8052
      4062 8057 4062 8062 4058 8067 4048 8060
      4039 8063 4038 8061 4034 8062 4040 8170
TIME...MOT...LOC 0653Z 271DEG 48KT 4097 8115 4057 8147

$$
3 follow-up statements
079 
WWUS51 KPBZ 130719
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
319 AM EDT THU JUN 13 2013

OHC157-130729-
/O.CAN.KPBZ.SV.W.0049.000000T0000Z-130613T0800Z/
TUSCARAWAS OH-
319 AM EDT THU JUN 13 2013

...THE SEVERE THUNDERSTORM WARNING IS CANCELLED FOR TUSCARAWAS
COUNTY...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS EXITED THE WARNED
AREA. THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM EDT 
THURSDAY MORNING FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND 
WESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA.

PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO
THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

LAT...LON 4091 8081 4090 8052 4064 8052 4062 8062
      4058 8067 4048 8060 4039 8063 4038 8061
      4034 8062 4038 8127 4056 8127 4057 8132
      4065 8132 4066 8125 4073 8123 4074 8109
      4091 8108 4091 8091 4093 8090 4093 8083
TIME...MOT...LOC 0719Z 271DEG 48KT 4096 8069 4056 8101

$$

OHC019-029-067-081-130800-
/O.CON.KPBZ.SV.W.0049.000000T0000Z-130613T0800Z/
CARROLL OH-COLUMBIANA OH-HARRISON OH-JEFFERSON OH-
319 AM EDT THU JUN 13 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM EDT
FOR JEFFERSON...HARRISON...COLUMBIANA AND CARROLL COUNTIES...

AT 314 AM EDT...SEVERE THUNDERSTORMS WERE DETECTED ALONG A LINE
EXTENDING FROM 6 MILES NORTHEAST OF SALEM TO CARROLLTON...AND WERE
MOVING EAST AT 55 MPH.

THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH.

* LOCATIONS IMPACTED INCLUDE...
  LEETONIA...           MILLPORT...           MECHANICSTOWN...
  GUILFORD LAKE STATE PARK...                 CARROLLTON...
  AUGUSTA...            SALEM...              KILGORE...
  EAST ROCHESTER...     DELLROY...           
  LEESVILLE LAKE PARK...                      SCIO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS LINE OF STORMS. MOVE INTO A STURDY BUILDING AND
AVOID WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM EDT 
THURSDAY MORNING FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND 
WESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA.

PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO
THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

LAT...LON 4091 8081 4090 8052 4064 8052 4062 8062
      4058 8067 4048 8060 4039 8063 4038 8061
      4034 8062 4038 8127 4056 8127 4057 8132
      4065 8132 4066 8125 4073 8123 4074 8109
      4091 8108 4091 8091 4093 8090 4093 8083
TIME...MOT...LOC 0719Z 271DEG 48KT 4096 8069 4056 8101

$$
245 
WWUS51 KPBZ 130739
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
339 AM EDT THU JUN 13 2013

OHC019-130749-
/O.CAN.KPBZ.SV.W.0049.000000T0000Z-130613T0800Z/
CARROLL OH-
339 AM EDT THU JUN 13 2013

...THE SEVERE THUNDERSTORM WARNING IS CANCELLED FOR CARROLL COUNTY...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS EXITED THE WARNED
AREA. THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM EDT 
THURSDAY MORNING FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND 
WESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA.

PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO
THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

LAT...LON 4088 8078 4091 8074 4090 8052 4064 8052
      4062 8062 4058 8067 4048 8060 4034 8062
      4036 8102 4042 8098 4043 8094 4056 8092
      4056 8087 4064 8086 4065 8092 4072 8092
      4087 8078 4091 8081 4093 8091 4093 8083
TIME...MOT...LOC 0739Z 271DEG 48KT 4095 8034 4055 8066

$$

OHC029-067-081-130800-
/O.CON.KPBZ.SV.W.0049.000000T0000Z-130613T0800Z/
COLUMBIANA OH-HARRISON OH-JEFFERSON OH-
339 AM EDT THU JUN 13 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM EDT
FOR JEFFERSON...HARRISON AND COLUMBIANA COUNTIES...

AT 337 AM EDT...SEVERE THUNDERSTORMS WERE DETECTED ALONG A LINE
EXTENDING FROM NEW CASTLE TO HAMMONDSVILLE...AND WERE MOVING EAST AT
55 MPH.

THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH.

* LOCATIONS IMPACTED INCLUDE...
  WELLSVILLE...         HAMMONDSVILLE...     
  BEAVER CREEK STATE PARK...                  EAST PALESTINE...
  RICHMOND...           SALINEVILLE...        BERGHOLZ...
  WINTERSVILLE...       LISBON...             COLUMBIANA...
  MILLPORT...           LEETONIA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS LINE OF STORMS. MOVE INTO A STURDY BUILDING AND
AVOID WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM EDT 
THURSDAY MORNING FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND 
WESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA.

PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO
THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

LAT...LON 4088 8078 4091 8074 4090 8052 4064 8052
      4062 8062 4058 8067 4048 8060 4034 8062
      4036 8102 4042 8098 4043 8094 4056 8092
      4056 8087 4064 8086 4065 8092 4072 8092
      4087 8078 4091 8081 4093 8091 4093 8083
TIME...MOT...LOC 0739Z 271DEG 48KT 4095 8034 4055 8066

$$
362 
WWUS51 KPBZ 130752
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
352 AM EDT THU JUN 13 2013

OHC029-067-081-130802-
/O.EXP.KPBZ.SV.W.0049.000000T0000Z-130613T0800Z/
COLUMBIANA OH-HARRISON OH-JEFFERSON OH-
352 AM EDT THU JUN 13 2013

...THE SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 400 AM EDT FOR
JEFFERSON...HARRISON AND COLUMBIANA COUNTIES...

THE THUNDERSTORM THAT PROMPTED THE WARNING WILL EXIT THE WARNED 
AREA. THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO 
EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM EDT 
THURSDAY MORNING FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND 
WESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA.

PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO
THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

LAT...LON 4088 8078 4091 8074 4090 8052 4064 8052
      4062 8062 4058 8067 4048 8060 4034 8062
      4036 8102 4042 8098 4043 8094 4056 8092
      4056 8087 4064 8086 4065 8092 4072 8092
      4087 8078 4091 8081 4093 8091 4093 8083
TIME...MOT...LOC 0752Z 271DEG 48KT 4094 8011 4054 8043

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 2:14 AM EDT, 38 minutes earlier.

Area forecast discussion, Jun 13, 2:14 AM EDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
214 AM EDT THU JUN 13 2013

.SYNOPSIS...
LOW PRESSURE WILL MOVE ACROSS THE GREAT LAKES AND OHIO VALLEY
REGION THROUGH THURSDAY...FOLLOWED BY BUILDING HIGH PRESSURE LATE
FRIDAY AND SATURDAY.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
     PARTICULARLY DANGEROUS SITUATION SEVERE THUNDERSTORM WATCH IN
EFFECT UNTIL 6 AM...

THE 00Z KPBZ SOUNDING INDICATED FAIRLY STRONG VEERING IN THE
LOWEST 3 KM OF THE ATMOSPHERE WITH 0-3 KM HELICITY VALUES
APPROACHING 300 M2/S2. GIVEN FAIRLY STRONG LAPSE RATES FROM THE
SURFACE UP TO ROUGHLY 500 MB AND STRONG SPEED SHEAR EVEN ABOVE THE
LAYER WITH STRONG VEERING...A MULTITUDE OF THREATS CONTINUE TO BE
POSSIBLE OVER THE AREA EVEN VERY LATE THIS EVENING WITH
TORNADOES...DAMAGING WIND...AND LARGE HAIL ALL BEING VERY REAL
THREATS ACROSS THE SOUTHERN TWO-THIRDS OF THE AREA. IN
ADDITION...A WELL DEVELOPED BOWING SQUALL LINE IS CLEARLY EVIDENT
ON RADAR SCREAMING SOUTHEASTWARD OUT OF INDIANA INTO OHIO AT THIS
HOUR WITH A FORWARD SPEED OF ROUGHLY 50 KTS. WHEN CONSIDERING THIS
TRANSLATION ON TOP OF WIND GENERATED VIA DOWNBURSTS WITH THE
LINE...WIND SPEEDS IN ASSOCIATION WITH THIS LINE ARE QUITE LIKELY
TO BE WELL IN EXCESS OF 70 KTS OVER A WIDE AREA AS IT PASSES
THROUGH SOUTHERN OHIO...SOUTHWESTERN PENNSYLVANIA...AND NORTHERN
WEST VIRGINIA.

WHILE ONGOING DEVELOPMENT IS LARGELY SMALL SUPERCELLULAR
DEVELOP EMT...HIGH RESOLUTION AND GLOBAL MODELS AS WELL AS SIMPLE
RADAR EXTRAPOLATION INDICATE WE ARE FAR FROM EVEN IN THE BEST
LARGE SCALE PLACEMENT YET FOR CONVECTIVE DEVELOPMENT AND
PROPAGATION. THE BEST MOMENTUM ALOFT AND AT 850 MB HAS YET TO
REACH THE AREA...AND IS UNLIKELY TO DO SO FOR SEVERAL MORE
HOURS...WHICH WILL LIKELY BE COINCIDENT WITH THE ARRIVAL OF THE
SQUALL LINE. THIS MEANS THE WORST IS LIKELY TO START TO AFFECT THE
AREA AFTER 2 AM...AND LIKELY EXIT THE SOUTHEASTERN PART OF THE
AREA BY 6 AM.

WATER VAPOR IMAGERY REALLY SHEDS A LOT OF LIGHT ONTO THE ONGOING
UPSTREAM SITUATION IN TERMS OF WHY DEVELOPMENT IS SO PERSISTENT
AND STRONG FOR SUCH A LONG TIME. A VERY DEEP TROPOPAUSE FOLD IS
EVIDENT FROM SOUTHEASTERN SOUTH DAKOTA TOWARD CENTRAL ILLINOIS AT
THE MOMENT...WITH MODEL PROJECTIONS AND WATER VAPOR IMAGERY
SUGGESTING THIS EXTENDS DOWN BELOW 700 MB AT THE MOMENT. AS THE
OVERNIGHT CONTINUES...THIS FOLD IS SET TO TRACK EASTWARD WITH
SIMILAR DEPTH INTO WESTERN PENNSYLVANIA. THIS WILL WORK TO
CONTINUOUSLY FEED MID-LEVEL DRY AIR INTO THE CONVECTIVE
DEVELOPMENT ALONG THE FRONT GIVEN WESTERLY AND WEST-SOUTHWESTERLY
FLOW AT 700 MB. WITH WEAK LOW LEVEL INVERSIONS LIKELY TO DEVELOP
BASED UPON SOUNDINGS OVERNIGHT...STRONG MID-LEVEL DRY
INTRUSION...AND A CONTINUATION OF STRONG LAPSE RATES ABOVE
BASICALLY THE LOWEST 1000-2000 FEET OF THE ATMOSPHERE...THERE IS
LITTLE DOUBT CONVECTIVE DEVELOPMENT SHOULD BE ABLE TO SCREAM
DOWNSTREAM INTO THE AREA TONIGHT. THAT SAID...THE CONTINUATION OF
A LARGE HAIL AND DAMAGING WIND/DOWNBURST THREAT SEEMS QUITE
REASONABLE RIGHT THROUGH MORNING ALL THE WHILE THE FLOODING THREAT
GETS PROGRESSIVELY HIGHER DUE TO CONVECTIVE TRAINING. POPS WERE
KEPT CATEGORICAL ALL NIGHT...AND DAMAGING WINDS/LARGE HAIL/HEAVY
RAIN WERE CONTINUED IN THE GRID FOR THE ENTIRETY OF THE NIGHT.
FRIES

&&

.SHORT TERM /6 AM THIS MORNING THROUGH SATURDAY/...
THE SFC LOW AND A CDFNT WL PUSH E OF THE AREA THU AFTN...BRINGING
A GRDL END TO THE SHWRS/TSTMS. LOCALLY HEAVY RAINFALL STILL PSBL
IN THE MRNG. BEST THREAT FOR ANY SVR WEA SHOULD GENLY BE TO OUR E.
A WK VORT MAXES DROPS SE ACRS THE AREA FRI SO ONLY MENTIONED SLGT
CHC POPS FOR SHWRS. HIGH PRES QUICKLY BLDS IN LTR FRI AND SAT WITH
CLRG CONDS.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
THE LONG WAVE PATTERN LOOKS TO FAVOR TROUGHING OVER THE GREAT LAKES
AND NORTHEASTERN REGION OF THE COUNTRY THROUGH THE PERIOD WITH
SEVERAL ILL-TIMED SHORT WAVE SYSTEMS LIKELY TO EVOLVE IN THE
NORTHWESTERLY FLOW ALOFT. THIS WILL BRING CHANCES OF SHOWERS AND
THUNDERSTORMS THROUGH MOST OF THE EXTENDED FORECAST. THIS SHOULD
KEEP TEMPERATURES FROM REALLY GETTING TOO WARM DURING ANY PARTICULAR
PERIOD OF THE LONG TERM AT LEAST UNTIL MID-WEEK NEXT WEEK. BY THAT
TIME...LONG WAVE RIDGING SHOULD START TO EDGE FROM THE PLAINS TOWARD
THE WESTERN GREAT LAKES...BRINGING A GRADUAL END TO UNSETTLED
CONDITIONS OVER OUR REGION.

&&

.AVIATION /06Z THURSDAY THROUGH MONDAY/...
THUNDERSTORM COMPLEX CURRENTLY OVER CENTRAL OHIO IS PROGGED TO CROSS
THE FORECAST AREA AND ESSENTIALLY ALL TAF SITES WITHIN THE NEXT
COUPLE OF HOURS. IFR CONDITIONS ARE EXPECTED AS WELL AS HIGH WIND
GUSTS - LIKELY OVER 50KTS. TRIED TO TIME THE PROGRESSION OF THE
SYSTEM AS IT MOVES ACROSS...HOWEVER...AMENDMENTS MAY BE NEEDED.

PERIODS OF MODERATE RAINFALL WILL KEEP THE CHANCES FOR RESTRICTIONS
THROUGH AT LEAST MIDDAY SUNDAY BEFORE THE DEPARTING LOW PRESSURE
SWINGS A COLD FRONT THROUGH THE REGION. THE MODEL SOUNDS DO SUGGEST
SOME LINGERING INSTABILITY SO THUNDER COULD NOT BE COMPLETELY RULED
OUT. HOWEVER...WITH CONFIDENCE REMAINING QUITE LOW...ONLY SHRA WAS
CARRIED AFTER 10Z FOR NOW.

SOUTHERLY WINDS WILL REMAIN VARIABLE AND GUSTY IN THUNDERSTORMS. A
GRADUAL W-NW SHIFT IS EXPECTED BY LATE THURSDAY. WIND GUST TO 25KTS
WILL CONTINUE TO BE POSSIBLE WITH THE LOWS DEPARTURE.

.OUTLOOK.../THURSDAY NIGHT THROUGH MONDAY/...
HIGH PRES WL RTN VFR TO REGIONAL PORTS FOR FRI AND SAT. PCPN AND
RESTRICTION CHCS WL INCRS AGAIN SUNDAY INTO MONDAY.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR MDZ001.
OH...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR OHZ039>041-
     048>050-057>059-068-069.
PA...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR PAZ007>009-
     013>016-020>023-029-031-073>076.
WV...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR WVZ001>004-012-
     021>023-041.

&&
Hazardous weather outlook, Jun 13, 1:35 AM EDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
135 AM EDT THU JUN 13 2013

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029-031-073>076-WVZ001>004-012-021>023-041-140545-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-
ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-
FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-
MONONGALIA-PRESTON-TUCKER-
135 AM EDT THU JUN 13 2013

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...
...PARTICULARLY DANGEROUS SITUATION SEVERE THUNDERSTORM WATCH 302
IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   PARTICULARLY DANGEROUS SITUATION SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 13, 12:45 AM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1245 AM EDT THU JUN 13 2013

WVZ021>023-130530-
MARION WV-MONONGALIA WV-PRESTON WV-
1245 AM EDT THU JUN 13 2013

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL PRESTON...SOUTH CENTRAL
MONONGALIA AND SOUTHEASTERN MARION COUNTIES...

AT 1241 AM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
WORTHINGTON...MOVING EAST AT 30 MPH.

WIND GUSTS TO 45 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

  LOCATIONS IMPACTED INCLUDE...
  WORTHINGTON...        MONONGAH...           FESTUS...
  FARMINGTON...         BENTONS FERRY...      BARRACKVILLE...
  FAIRMONT...           COLFAX...             VALLEY FALLS...
  WINFIELD...           BROWNS CHAPEL...      GLADESVILLE...

PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

LAT...LON 3930 7990 3943 7990 3944 7995 3940 8002
      3938 8007 3940 8010 3939 8020 3943 8027
      3944 8032 3952 8033 3953 7958 3927 7958
Special weather statement, Jun 13, 12:46 AM EDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1246 AM EDT THU JUN 13 2013

WVZ041-130530-
TUCKER WV-
1246 AM EDT THU JUN 13 2013

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN TUCKER COUNTY...

AT 1245 AM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
PLEASANT RUN...MOVING EAST AT 30 MPH.

WIND GUSTS TO 45 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

  LOCATIONS IMPACTED INCLUDE...
  PLEASANT RUN...       ELK...
  CANAAN VALLEY STATE PARK...                 LANEVILLE...

PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

LAT...LON 3897 7940 3897 7951 3902 7974 3904 7978
      3905 7978 3909 7933 3907 7929 3898 7933
      3896 7935
Special weather statement, Jun 13, 1:08 AM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
108 AM EDT THU JUN 13 2013

OHZ050-059-PAZ029-WVZ002>004-130615-
BELMONT OH-BROOKE WV-JEFFERSON OH-MARSHALL WV-OHIO WV-WASHINGTON PA-
108 AM EDT THU JUN 13 2013

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BELMONT...
NORTHEASTERN MARSHALL...OHIO...SOUTH CENTRAL JEFFERSON...SOUTHERN
BROOKE AND SOUTHWESTERN WASHINGTON COUNTIES...

AT 104 AM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
DILLONVALE...MOVING EAST AT 25 MPH.

WIND GUSTS TO 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

  LOCATIONS IMPACTED INCLUDE...
  BRIDGEPORT...         MARTINS FERRY...      YORKVILLE...
  WHEELING...           TILTONSVILLE...       RAYLAND...
  WARWOOD...            CLEARVIEW...          BETHLEHEM...
  WINDSOR HEIGHTS...    TRIADELPHIA...        WEST LIBERTY...

PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

LAT...LON 4021 8033 3998 8051 4006 8089 4024 8071
Special weather statement, Jun 13, 1:23 AM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
123 AM EDT THU JUN 13 2013

PAZ029-031-075-130615-
FAYETTE PA-GREENE PA-WASHINGTON PA-
123 AM EDT THU JUN 13 2013

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL GREENE...
NORTHWESTERN FAYETTE AND SOUTHEASTERN WASHINGTON COUNTIES...

AT 123 AM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES WEST OF
MARIANNA...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

  LOCATIONS IMPACTED INCLUDE...
  MARIANNA...           BENTLEYVILLE...       BROWNSVILLE...
  CALIFORNIA...

PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

LAT...LON 4023 7999 4003 7982 3996 8020 4004 8027
Local storm report, Jun 13, 1:56 AM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
156 AM EDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     TSTM WND DMG     RIVESVILLE              39.53N  80.12W
06/13/2013                   MARION             WV   EMERGENCY MNGR

            TREES REPORTED DOWN

&&

EVENT NUMBER PBZ1301935

DARNLEY
Special weather statement, Jun 13, 2:41 AM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
241 AM EDT THU JUN 13 2013

OHZ041-050-PAZ020-WVZ001-130715-
BEAVER PA-COLUMBIANA OH-HANCOCK WV-JEFFERSON OH-
241 AM EDT THU JUN 13 2013

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HANCOCK...NORTHERN
JEFFERSON...SOUTHEASTERN COLUMBIANA AND SOUTHERN BEAVER COUNTIES...

AT 237 AM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
SALINEVILLE...MOVING EAST AT 45 MPH.

WIND GUSTS TO 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

  LOCATIONS IMPACTED INCLUDE...
  SALINEVILLE...        BERGHOLZ...           HAMMONDSVILLE...
  WELLSVILLE...         NEW CUMBERLAND...
  TOMLINSON RUN STATE PARK...                 NEWELL...
  NEW MANCHESTER...     EAST LIVERPOOL...     CHESTER...
  BLACKHAWK...          HARSHAVILLE...

PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

LAT...LON 4075 8024 4059 8021 4052 8030 4047 8091
      4056 8092 4056 8087 4064 8086 4064 8091
      4065 8092

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 8:00 PM EDTSpecial Weather StatementPBZCoshocton45 min
Jun 12, 8:06 PM EDTSevere Thunderstorm WarningPBZCoshocton, Guernsey, Tuscarawas39 min
Jun 12, 8:41 PM EDTSpecial Weather StatementPBZGuernsey49 min
Jun 12, 8:48 PM EDTTornado WarningPBZCoshocton, Guernsey, Harrison, Tuscarawas27 min
Jun 12, 9:18 PM EDTTornado WarningPBZGuernsey, Noble27 min
Jun 12, 9:43 PM EDTSevere Thunderstorm WarningPBZBelmont, Guernsey, Monroe, Noble47 min
Jun 12, 9:49 PM EDTSevere Thunderstorm WarningPBZCoshocton56 min
Jun 12, 10:24 PM EDTSevere Thunderstorm WarningPBZBelmont, Monroe51 min
Jun 12, 10:35 PM EDTTornado WarningPBZCoshocton25 min
Jun 12, 10:45 PM EDTSevere Thunderstorm WarningPBZBelmont, Monroe45 min
Jun 12, 10:56 PM EDTTornado WarningPBZCoshocton, Guernsey, Muskingum, Tuscarawas49 min
Jun 12, 11:08 PM EDTSevere Thunderstorm WarningPBZCoshocton, Tuscarawas67 min
Jun 12, 11:14 PM EDTSevere Thunderstorm WarningPBZMonroe46 min
Jun 12, 11:41 PM EDTSevere Thunderstorm WarningPBZCoshocton, Guernsey, Harrison, Tuscarawas64 min
Jun 12, 11:44 PM EDTSevere Thunderstorm WarningPBZCoshocton, Guernsey, Tuscarawas31 min
Jun 13, 12:17 AM EDTSpecial Weather StatementPBZHarrison58 min
Jun 13, 1:38 AM EDTAreal Flood WarningPBZCoshocton, Guernsey, Harrison, Tuscarawas8 hr
Jun 13, 1:52 AM EDTSevere Thunderstorm WarningPBZBelmont, Carroll, Coshocton, Guernsey, Harrison, Monroe and 3 more68 min
Jun 13, 3:25 AM EDTSevere Thunderstorm WarningPBZColumbiana65 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.